标题:Convergence error estimates of the Crank-Nicolson scheme for solving decoupled FBSDEs
作者:Li, Yang; Yang, Jie; Zhao, WeiDong
作者机构:[Li Yang] College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China.;[Yang Jie] School of Mathematics, Shandong Un 更多
通讯作者:Zhao, WD(wdzhao@sdu.edu.cn)
通讯作者地址:[Zhao, WD]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:中国科学. 数学
出版年:2017
卷:60
期:5
页码:923-948
DOI:10.1007/s11425-016-0178-8
关键词:convergence analysis; Crank-Nicolson scheme; decoupled forward backward; stochastic differential equations; Malliavin calculus; trapezoidal rule
摘要:In this work, we theoretically analyze the convergence error estimates of the Crank-Nicolson (C-N) scheme for solving decoupled FBSDEs. Based on the Taylor and It-Taylor expansions, the Malliavin calculus theory (e.g., the multiple Malliavin integration-by-parts formula), and our new truncation error cancelation techniques, we rigorously prove that the strong convergence rate of the C-N scheme is of second order for solving decoupled FBSDEs, which fills the gap between the second-order numerical and theoretical analysis of the C-N scheme.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85014089940&doi=10.1007%2fs11425-016-0178-8&partnerID=40&md5=c567e154ca257f320e27b9fb31e5a902
TOP